# SDR AALA2020080429007

- Difficulty date: June 26, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,123 hours, 5,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820106
- Condition: Corroded
- Location: Frames 17-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF R1 DOOR THRESHOLD FITTING BETWEEN FR17 AND FR20 AT RBL 74, MEASURING L=1.35 IN, W=0.9 IN, D=0.021 IN. REPLACED THRESHOLD FITTING WITH NEW IAW SRM 51-72-11.
